# SDR DALA2023063005235

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 88,526 hours, 16,236 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALKAROUND FOUND PANEL MISSING FROM LOWER OUTBOARD RIGHT WING. CORRECTIVE ACTION: NEW PANEL INSTALLED PER B767-400 AMM 57-41 PN 114T2401-1 PLACARD REMOVED CDL CLOSED.
